# SDR ORJA9555

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF EMERGENCY LIGHTS SEEMED EXTREMELY WEAK COMPARED TO REST OF THE SYSTEM.  REPLACED POWER SUPPLY.  GROUND OPS OK.  (X)
